Ive been on the depo-provera shot for just 3 months exactly. I had actually gotten it in october , and I had an ultrasound in like the middle of november for bleeding for so long(it isnt heavy its off & on bleeding). Now , i was having sex before the ultrasound and after it (not literally just in general) in the month of november, The ultrasound was normal but after having it done , i did have sex a couple times although i was bleeding , i feel really sick all the time and have cramps and other unusual pains in my lower abdominals . Im also gaining weight and my breast have gotten larger. Could I be pregnant? Or will it also take me 6-9 months to conceive even though i only had it for 3 months?
Some of the common side effects of Depovera are irregular bleeding,spotting,headache,weight gain,abdominal cramping,nausea,vomitting etc.It takes few months to conceive after leaving the shots and each injection prevents pregnancy for upto 3 months.Pregnancy is possible but it is usually delayed.It seems that you are experiencing these side effects.
Since I am not examining you it is very difficult to comment on.Kindly visit a Gynaecologist for complete examination and correct diagnosis.
I got pregnant after I missed getting my shot for ONE DAY! Don't believe them when they say it will take months to get pregnant after using the shot. What they meant to say was that it COULD take months!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Abdominal Pain , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.